Jump to content


Photo

Too Much Sleep On Xyrem?


  • Please log in to reply
2 replies to this topic

#1 DevonKay

DevonKay

    Member

  • Members
  • 21 posts
  • Gender:Female
  • Location:Mississippi

Posted 15 April 2013 - 01:30 PM

Last time I posted, I was going to quit taking Xyrem due to nausea and other side effects. After a short break, I started taking it again with no problem. What I'm seeing lately is that I may be sleeping too much and not getting enough benefit. I sleep the full 4 hours on the first dose, sometimes sleeping through my alarm. If I don't set an alarm for the morning, I'll usually sleep as much as 6 hours on the second dose. And of course I'm not waking up feeling refreshed anymore.

 

I didn't have this problem before, so I'm not sure what to think. Perhaps I need a higher dose? I'm currently taking two doses at 3.75g.



#2 DeathRabbit

DeathRabbit

    Member

  • Members
  • 1,102 posts
  • Gender:Male
  • Location:Rocket City, USA
  • Interests:Music, video games, exercise, hookah, not feeling like crap

Posted 15 April 2013 - 01:44 PM

I guess, maybe try to take the doses close together as possible. I believe the minimum Jazz recommends is 2.5 hrs between doses, but my doc said 2 hrs was enough. Another thing you can do is maybe slightly modulate the dosage. Maybe take a 4.0 for the first and a 3.5 for the 2nd, so waking up is a tad easier.



#3 Vanessa Elizebeth

Vanessa Elizebeth

    Member

  • Members
  • 11 posts

Posted 17 April 2013 - 05:37 AM

Its better to increase your dosage under prescribed doctor as it may have side effects when usage exceeds.